Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Brauer groups of rational function fields


Authors: Burton Fein, Murray Schacher and Jack Sonn
Journal: Bull. Amer. Math. Soc. 1 (1979), 766-768
MSC (1970): Primary 16A40; Secondary 12A50
DOI: https://doi.org/10.1090/S0273-0979-1979-14658-5
MathSciNet review: 537628
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and A. Brumer, Brauer groups of discrete valuation rings, Nederl. Akad. Wetensch. Proc. Ser. A 71 (1968), 286-296. MR 228471
  • 2. M. Deuring, Algebren, Springer-Verlag, New York, 1966. MR 228526
  • 3. B. Fein and M. Schacher, Ulm invariants of the Brauer group of a field. Math Z. 154 (1977), 41-50. MR 457410
  • 4. B. Fein and M. Schacher, Ulm invariants of the Brauer group of a field. II, Math. Ž. 163 (1978), 1-3. MR 510319
  • 5. B. Fein and M. Schacher, Brauer groups and character groups of function fields, J. Algebra (to appear). MR 739950
  • 6. I. Kaplansky. Infinite abelian groups, University of Michigan Press, Ann Arbor, Mich., 1956. MR 65561
  • 7. J. Sonn, Class groups and Brauer groups, Israel J. Math, (to appear). MR 571397
  • 8. O. Yahagi, Construction of number fields with prescribed l-class groups, Tokyo J. Math. 1 (1978), 275-284. MR 519197

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A40, 12A50

Retrieve articles in all journals with MSC (1970): 16A40, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14658-5

American Mathematical Society